MathSciNet Relay Station
MathSciNet bibliographic data
MR285499 (44 #2717) 10.41
Apostol, Tom M. Dirichlet $L$-functions and primitive characters. Proc. Amer. Math. Soc. 31 1972 384–386.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement